Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 79, NWS Milwaukee, WI

September 21, 2010Lafayette County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Sep 21, 2010, 2:39 PM CDT for Lafayette County, Wisconsin. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 21, 2010, 2:39 PM CDT (19:39 UTC)
Expired
Sep 21, 2010, 3:45 PM CDT
In force
66 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Lafayette County, WI

The radar

The Quad Cities radar (KDVN), 113 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 21, 1:31 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 7.7 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2010-09-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 394 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2010-09-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
394 J/kg
Mixed-layer CIN
-148 J/kg
Mixed-layer LCL
1551 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

760 
WUUS53 KMKX 211939
SVRMKX
WIC065-212045-
/O.NEW.KMKX.SV.W.0079.100921T1939Z-100921T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
239 PM CDT TUE SEP 21 2010

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN LAFAYETTE COUNTY IN SOUTH CENTRAL WISCONSIN...

* UNTIL 345 PM CDT

* AT 235 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR MENOMINEE...OR 9 MILES WEST OF GALENA...AND MOVING
  EAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BENTON...SHULLSBURG...NEW DIGGINGS...LEAD MINE...GRATIOT...
  SOMERS...SOUTH WAYNE AND WOODFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4267 8984 4250 8984 4250 9042 4251 9043
      4260 9043
TIME...MOT...LOC 1939Z 255DEG 38KT 4246 9054
WIND...HAIL 60MPH 1.50IN

$$

FRANKS
3 follow-up statements
444 
WWUS53 KMKX 211948
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
248 PM CDT TUE SEP 21 2010

WIC065-212045-
/O.CON.KMKX.SV.W.0079.000000T0000Z-100921T2045Z/
LAFAYETTE WI-
248 PM CDT TUE SEP 21 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
LAFAYETTE COUNTY UNTIL 345 PM CDT...

AT 244 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
MENOMINEE...OR 5 MILES NORTHWEST OF GALENA...MOVING EAST AT 45 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BENTON AROUND 255 PM CDT.
  SHULLSBURG AROUND 305 PM CDT.

OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE NEW
DIGGINGS...LEAD MINE...GRATIOT...SOMERS...SOUTH WAYNE AND WOODFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4267 8984 4250 8984 4250 9042 4251 9043
      4260 9043
TIME...MOT...LOC 1946Z 254DEG 38KT 4246 9050
WIND...HAIL 60MPH 1.50IN

$$

WOOD/SEARS
683 
WWUS53 KMKX 212013
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
313 PM CDT TUE SEP 21 2010

WIC065-212045-
/O.CON.KMKX.SV.W.0079.000000T0000Z-100921T2045Z/
LAFAYETTE WI-
313 PM CDT TUE SEP 21 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
LAFAYETTE COUNTY UNTIL 345 PM CDT...

AT 307 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
SCHAPVILLE...OR 8 MILES EAST OF GALENA...MOVING NORTHEAST AT 45 MPH.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHEASTERN LAFAYETTE COUNTY...INCLUDING THE FOLLOWING LOCATIONS
SOUTH WAYNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4267 8984 4250 8984 4251 9034 4259 9014
TIME...MOT...LOC 2012Z 245DEG 38KT 4240 9022
WIND...HAIL 60MPH 1.00IN

$$

WOOD/SEARS
301 
WWUS53 KMKX 212043
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
343 PM CDT TUE SEP 21 2010

WIC065-212052-
/O.EXP.KMKX.SV.W.0079.000000T0000Z-100921T2045Z/
LAFAYETTE WI-
343 PM CDT TUE SEP 21 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAFAYETTE COUNTY
WILL EXPIRE AT 345 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM TONIGHT. 

LAT...LON 4267 8984 4250 8984 4251 9034 4259 9014
TIME...MOT...LOC 2042Z 241DEG 35KT 4254 8986

$$

WOOD/SEARS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 21, 3:38 AM CDT, 11 hours 1 minute earlier.

Area forecast discussion, Sep 21, 3:38 AM CDT, 11 hours 1 minute before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
338 AM CDT TUE SEP 21 2010

.SHORT TERM...

TODAY AND TONIGHT...FORECAST CONFIDENCE...MEDIUM TO HIGH

CURRENTLY WATCHING SHOWERS AND STORMS ACROSS SRN MN AND NRN IA
HEADING EAST ALONG APPROACHING COLD FRONT. IMMEDIATE CONCERN IS
WHETHER THIS AREA OF STORMS WILL SURVIVE ALL THE WAY TO THE FORECAST
AREA. STORMS LARGELY DRIVEN BY COMBINATION OF LOW LEVEL CONVERGENCE
ALONG FRONT AND UPPER DIVERGENCE WITH RIGHT ENTRANCE REGION OF JET.
THE JET WILL CONTINUE TO LIFT NORTHEAST THIS MORNING...AND SHORT
TERM MODELS SUGGEST THE BULK OF THE ACTIVITY WILL ALSO LIFT AND
WEAKEN. THE HRRR SEEMS TO HAVE A BETTER HANDLE ON THE CURRENT
CONVECTION THAN THE WRF-NMM...JUST BRUSHING THE NORTH THIS MORNING.
BOTH MODELS ARE UNDERDONE ON OVERALL SPACIAL COVERAGE THOUGH...SO
FELT AT LEAST CHANCE POPS WERE NECESSARY FOR WEST AND NORTH THIS
MORNING.

HAVE POPS INCREASING TO LIKELY FOR LATE MORNING INTO THE AFTERNOON
ACROSS THE FORECAST AREA...AS THE SFC FRONT MOVES THROUGH. WENT WITH
CATEGORICAL FOR THE SOUTHEAST OVERNIGHT...AS THE FRONT BECOMES
STALLED NEAR THE ILLINOIS BORDER AND LOW LEVEL FORCING BECOMES
ALIGNED WITH MID AND UPPER LEVEL DYNAMICS ASSOCIATED WITH PASSING
WAVE. COULD SEE SOME STRONG TO SEVERE STORMS...PARTICULARLY ACROSS
THE SRN CWA WHERE MORE HEATING WILL OCCUR AND INCREASING LIFT FROM
UPPER DYNAMICS WILL CONTRIBUTE. MODELS CONTINUE TO SHOW CAPES OF
1000-2000 J/KG WITH DECENT BULK SHEAR.

KEPT WARM FORECAST INTO THE 80S ACROSS THE SOUTHEAST TODAY...WHERE
LOCATIONS WILL HAVE MORE TIME TO WARM UP UNDER SOUTHWEST WINDS
BEFORE SHOWERS AND STORMS ARRIVE.

WEDNESDAY AND THURSDAY...FORECAST CONFIDENCE...MEDIUM

EXPECT QUIETER CONDITIONS ON WEDNESDAY...THOUGH STILL LINGERED
CHANCE POPS IN THE SOUTH. FRONT TO LIFT BACK TOWARD THE CWA DURING
THE DAY AS ANOTHER LOW PRESSURE SYSTEM APPROACHES FROM THE WEST. THE
NAM IS SHOWING QPF FOR THE WHOLE FORECAST AREA...WITH A MUCH QUICKER
RETURN OF THE WARM FRONT. WENT WITH A GENERAL CONSENSUS OF OTHER
SOLUTIONS...BRINGING THE FRONT TO THE WI/IL BORDER BY EVENING. TEMPS
WILL BE COOLER ON THE COOL SIDE OF THE FRONT...BUT COULD GET TRICKY
NEAR IL DEPENDING ON WHEN THE WARM FRONT ARRIVES.

WARM FRONT TO THEN LIFT INTO CWA WEDNESDAY NIGHT...WITH SHOWERS AND
STORMS LIKELY ALONG AND AHEAD OF THE FRONT. SHOWERS AND STORMS WILL
LIKELY LINGER IN THE NORTH THURSDAY MORNING AS THE FRONT CONTINUES
TO LIFT NORTH...WITH MODELS GENERALLY HAVING THE WHOLE FORECAST AREA
IN THE DRY WARM SECTOR FOR THE AFTERNOON. KEPT CHANCE POPS IN THE
AFTERNOON NORTH NEAR THE WARM FRONT AND WEST NEAR THE APPROACHING
COLD FRONT. LOOKS TO BE ANOTHER WARM ONE...LIKELY IN THE 80S AGAIN
ACROSS THE SOUTHEAST.

COLD FRONT WILL THEN MOVE THROUGH THURSDAY NIGHT...WITH ANOTHER
ROUND OF SHOWERS AND STORMS LIKELY.

.LONG TERM...

FRIDAY AND SATURDAY...FORECAST CONFIDENCE...LOW TO MEDIUM

HIGH PRESSURE WILL BRIEFLY BRING QUIET CONDITIONS FRIDAY...THOUGH
CANADIAN TRYING TO LINGER THURSDAY SYSTEM INTO FRIDAY. MODELS THEN
GOING BACK AND FORTH WITH UPPER LOW FOR SATURDAY...CURRENTLY IN
DECENT AGREEMENT WITH THE LOW OVER THE UPPER GREAT LAKES. ADDED
SLIGHT CHANCE FOR SHOWERS WITH THIS RECENT AGREEMENT.

&&

.AVIATION...WILL KEEP LOW-LEVEL WIND SHEAR IN TAFS UNTIL 14-15Z WHEN
COMBINATION OF INCREASING SURFACE WINDS AND STRONGEST 850MB WINDS
LIFTING OFF TO THE NORTHEAST REDUCES VERTICAL SPEED DIFFERENCE IN
LOWEST 2000 FEET.

WILL BE MONITORING CURRENT CONVECTION TO THE WEST OVER MN/IA FOR
TIMING OF THUNDERSTORMS INTO TAF SITES. LINE OF CONVECTION IS
EXPECTED TO SLOW AS BETTER UPPER DIVERGENCE AND 850 MB CONVERGENCE
PUSH TO THE NORTHEAST...WITH THUNDERSTORMS HOLDING OFF UNTIL SHORT
WAVE AND SURFACE TROUGH MOVE INTO SOUTHERN WISCONSIN LATER IN THE
MORNING/AFTERNOON. EXPECT MAINLY MVFR CIGS/VSBYS WITH THE
CONVECTION...THOUGH SOME IFR POSSIBLE WITH STRONGER CELLS. WILL KEEP
PCPN CHANCES IN TAFS THROUGH FORECAST WITH SURFACE TROUGH/FRONT
STALLING...THOUGH WILL REFLECT HIGHER CHANCES AT EASTERN TAF SITES
AFTER 06Z WED AND GO WITH VICINITY SHRA/TS AT KMSN.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 6 PM CDT THIS EVENING FOR LMZ643>646.

&&

SHORT/LONG TERM...DDV/07
AVIATION/MARINE...REM/09
Hazardous weather outlook, Sep 21, 1:40 PM CDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
140 PM CDT TUE SEP 21 2010

WIZ046-047-051-052-056>060-062>072-220945-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
842 AM CDT TUE SEP 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING...ROUGHLY ALONG AND SOUTH OF A BARABOO TO FOND DU LAC LINE.
LARGE HAIL AND DAMAGING WINDS ARE THE MAIN HAZARDS. A COLD FRONT
WILL MOVE SOUTHEAST ACROSS THE AREA DURING THIS TIME...STALLING OVER
NORTHERN ILLINOIS TONIGHT.

THUNDERSTORMS ARE LIKELY ACROSS THE AREA THROUGH THIS
AFTERNOON...LINGERING INTO TONIGHT OVER THE SOUTH HALF OF THE
FORECAST AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS IN THE COUNTIES ALONG THE
ILLINOIS BORDER...WITH A SLIGHT CHANCE OF THUNDERSTORMS IN THE
COUNTIES JUST TO THE NORTH WEDNESDAY. THUNDERSTORMS ARE LIKELY LATE
WEDNESDAY NIGHT INTO THURSDAY MORNING...AS A WARM FRONT MOVES
NORTH THROUGH SOUTHERN WISCONSIN.

THUNDERSTORMS ARE LIKELY AGAIN THURSDAY NIGHT...AS A COLD FRONT
MOVES THROUGH THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT.

LMZ643>646-220945-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
842 AM CDT TUE SEP 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

DEEP LOW PRESSURE MOVING WELL NORTH OF THE AREA WILL GENERATE
GUSTY SOUTHWEST WINDS AND HIGH WAVES. A SMALL CRAFT ADVISORY IS IN
EFFECT UNTIL EARLY THIS EVENING.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN HAZARDS. A COLD
FRONT WILL MOVE SOUTHEAST ACROSS THE AREA DURING THIS
TIME...STALLING OVER NORTHERN ILLINOIS TONIGHT.

THUNDERSTORMS ARE LIKELY THIS AFTERNOON ACROSS THE ENTIRE
AREA...LINGERING TONIGHT OVER THE SOUTH HALF OF THE FORECAST AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS FROM RACINE SOUTH...WITH A
SLIGHT CHANCE OF THUNDERSTORMS NORTH TO PORT WASHINGTON WEDNESDAY.
THUNDERSTORMS ARE LIKELY LATE WEDNESDAY NIGHT INTO THURSDAY
MORNING...AS A WARM FRONT MOVES NORTH THROUGH SOUTHERN WISCONSIN.

THUNDERSTORMS ARE LIKELY AGAIN THURSDAY NIGHT...AS A COLD FRONT
MOVES THROUGH THE REGION.

ANOTHER STRONG LOW PRESSURE SYSTEM MOVING THROUGH THE REGION
WEDNESDAY NIGHT THROUGH FRIDAY WILL BRING GUSTY WINDS AND HIGH
WAVES. A SMALL CRAFT ADVISORY MAY BE NEEDED FOR PORTIONS OF THIS
PERIOD.

REM/MRC
WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, Sep 21, 2:19 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
219 PM CDT TUE SEP 21 2010

WIZ067-212030-
LAFAYETTE-
219 PM CDT TUE SEP 21 2010

...STRONG THUNDERSTORM MOVING TOWARD LAFAYETTE COUNTY...

AT 212 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 44 MILES SOUTHWEST OF DARLINGTON...MOVING
NORTHEAST AT 45 MPH.

UP TO QUARTER SIZE HAIL...AND WINDS UP TO 60 MPH...CONTINUOUS CLOUD
TO GROUND LIGHTNING...ARE POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  BENTON BY 250 PM CDT...
  SHULLSBURG BY 300 PM CDT...
  DARLINGTON BY 310 PM CDT...
  ARGYLE BY 325 PM CDT...

A SEVERE THUNDERSTORM WARNING MAY BE NEEDED IF THIS STORM MAINTAINS
ITS INTENSITY.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

FRANKS

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 21, 3:48 PM CDTSevere Thunderstorm WarningMKXGreen, Rock57 min
Sep 21, 4:24 PM CDTSevere Thunderstorm WarningMKXRock, Walworth51 min
Sep 21, 5:04 PM CDTSpecial Marine WarningMKX86 min
Sep 21, 5:19 PM CDTSevere Thunderstorm WarningMKXKenosha, Milwaukee, Racine, Walworth41 min
Sep 21, 5:50 PM CDTSevere Thunderstorm WarningMKXKenosha, Milwaukee, Racine40 min
Sep 21, 6:16 PM CDTSpecial Marine WarningMKX44 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.